Show simple item record

dc.contributor.authorRafikov, Marat
dc.contributor.authorBalthazar, José Manoel [UNESP]
dc.contributor.authorTusset, Angelo Marcelo
dc.date.accessioned2013-09-30T18:50:33Z
dc.date.accessioned2014-05-20T14:16:23Z
dc.date.available2013-09-30T18:50:33Z
dc.date.available2014-05-20T14:16:23Z
dc.date.issued2008-10-01
dc.identifierhttp://dx.doi.org/10.1590/S1678-58782008000400002
dc.identifier.citationJournal of The Brazilian Society of Mechanical Sciences and Engineering. Rio de Janeiro Rj: Abcm Brazilian Soc Mechanical Sciences & Engineering, v. 30, n. 4, p. 279-284, 2008.
dc.identifier.issn1678-5878
dc.identifier.urihttp://hdl.handle.net/11449/24936
dc.description.abstractThis paper studies the linear feedback control strategies for nonlinear systems. Asymptotic stability of the closed-loop nonlinear system is guaranteed by means of a Lyapunov function, which can clearly be seen to be the solution of the Hamilton-Jacobi-Bellman equation thus guaranteeing both stability and optimality. The formulated Theorem expresses explicitly the form of minimized functional and gives the sufficient conditions that allow using the linear feedback control for nonlinear system. The numerical simulations the Duffing oscillator and the nonlinear automotive active suspension system are provided to show the effectiveness of this method.en
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
dc.format.extent279-284
dc.language.isoeng
dc.publisherAbcm Brazilian Soc Mechanical Sciences & Engineering
dc.relation.ispartofJournal of the Brazilian Society of Mechanical Sciences and Engineering
dc.sourceWeb of Science
dc.subjectoptimal controlen
dc.subjectnonlinear systemen
dc.subjectduffing oscillatoren
dc.subjectactive suspension systemen
dc.subjectchaotic attractoren
dc.titleAn Optimal Linear Control Design for Nonlinear Systemsen
dc.typeArtigo
dcterms.licensehttp://www.scielo.br/revistas/jbsmse/paboutj.htm
dcterms.rightsHolderAbcm Brazilian Soc Mechanical Sciences & Engineering
dc.contributor.institutionUniversidade Federal do ABC (UFABC)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade Regional do Noroeste do Estado do Rio Grande do Sul (Unijuí)
dc.contributor.institutionUniversidade do Contestado (UnC)
dc.description.affiliationUFABC, Dep Fis Estatist & Matemat, BR-98700000 Ijui, RS, Brazil
dc.description.affiliationUNESP, Dep Estatist Matemat Apli & Comp, BR-13500230 Rio Claro, SP, Brazil
dc.description.affiliationUniv Reg Noroeste Estado Rio Grande do Sul, Dep Fis Estatist & Matemat, BR-98700000 Ijui, RS, Brazil
dc.description.affiliationUnC, Dept Ciência Comp, BR-89460000 Canoinhas, SC, Brazil
dc.description.affiliationUnespUNESP, Dep Estatist Matemat Apli & Comp, BR-13500230 Rio Claro, SP, Brazil
dc.identifier.doi10.1590/S1678-58782008000400002
dc.identifier.scieloS1678-58782008000400002
dc.identifier.wosWOS:000265311000002
dc.rights.accessRightsAcesso aberto
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Geociências e Ciências Exatas, Rio Claropt
dc.identifier.fileS1678-58782008000400002.pdf
dc.relation.ispartofjcr1.627
dc.relation.ispartofsjr0,362
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record